# SDR AALA20150412001

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 69,575 hours, 36,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: SS093200147001
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, GEAR WAS SLOW TO EXTEND & NOSE GEAR INDICATED UNSAFE, RED LIGHT ILLUMINATED & NLG PIN EXTENSION DID NOT EXTEND.  USED ALTERNATE GEAR EXTENSION HANDLE & PERFORMED FLYBY, ALL 3 GEARS EXTENDED.  EMERGENCY DECLARED & LANDING UNEVENTFUL.  R & R NOSE GEAR BUNGEE CYLINDER IAW AMM 32-32-07.  PERFORMED NOSE GEAR LINKAGE ADJUSTMENT & TESTED IAW 32-21-03.  PERFORMED LEAK & OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
